# SDR SIMA20140124007

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 23,141 hours, 18,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE MOVED UP BUT LG DID NOT RETRACT, DOWN & LOCKED.  FOUND WOW A 0062 NR 1 & A0218 NR 2, LOOSE & FUSION TAPE DETERIORATED.  CLEANED & SECURED WOW NR 1 & 2 IAW AMM 20-50-00.  PERFORMED LANDING GEAR EXTENSION & RETRACTION, SYS WORKING PROPERLY IAW AMM 32-30-00.
